Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Display Documents


Institute:
Collection:
Print in Citation style Print version     Display:
Sort by: Display records with Fulltext only
Entries: 1-6  
 Basket 
Lower bounds for Lyapunov exponents of flat bundles on curves
Authors: Eskin, Alex; Kontsevich, Maxim; Möller, Martin; Zorich, Anton
Date of Publication (YYYY-MM-DD): 2018
Title of Journal: Geometry & Topology
Volume: 22
Issue / Number: 4
Start Page: 2299
End Page: 2338
Document Type: Article
ID: 743027.0
 
Full text / Content available
Sum of Lyapunov exponents of the Hodge bundle with respect to the Teichmüller geodesic flow
Authors: Eskin, Alex; Kontsevich, Maxim; Zorich, Anton
Date of Publication (YYYY-MM-DD): 2014
Title of Journal: Publications Mathématiques. Institut DE Hautes Études Scientifiques
Volume: 120
Start Page: 207
End Page: 333
Document Type: Article
ID: 698831.0
 
Full text / Content available
Lyapunov spectrum of square-tiled cyclic covers
Authors: Zorich, Anton; Eskin, Alex; Kontsevich, Maxim
Date of Publication (YYYY-MM-DD): 2011
Title of Journal: Journal of Modern Dynamics
Volume: 5
Issue / Number: 2
Start Page: 319
End Page: 353
Document Type: Article
ID: 583224.0
 
Full text / Content available
Connected components of the moduli spaces of Abelian differentials with prescribed singularities
Authors: Zorich, Anton; Kontsevich, Maxim
Date of Publication (YYYY-MM-DD): 2003
Title of Journal: Inventiones Mathematicae
Volume: 153
Issue / Number: 3
Start Page: 631
End Page: 678
Document Type: Article
ID: 193347.0
Periods
Editors: Zagier, Don; Kontsevich, Maxim
Title of Book: Mathematics Unlimited -- 2001 and Beyond
Start Page: 771
End Page: 808
Place of Publication: Berlin
Publisher: Springer
Date of Publication (YYYY-MM-DD): 2001
Document Type: InBook
ID: 137088.0
Periods.
Authors: Kontsevich, Maxim; Zagier, Don
Title of Book: Mathematics unlimited---2001 and beyond
Start Page: 771
End Page: 808
Publisher: Berlin: Springer
Date of Publication (YYYY-MM-DD): 2001
Document Type: InBook
ID: 744883.0
Entries: 1-6  
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.